Nombre de documents

24


Article dans une revue11 documents

  • Ion Grama, Émile Le Page, Marc Peigné. CONDITIONAL LIMIT THEOREMS FOR PRODUCTS OF RANDOM MATRICES. Probability Theory and Related Fields, Springer Verlag, 2017, in press (DOI 10.1007/s00440-016-0719-z). <hal-01264996>
  • Cédric Lecouvey, Emmanuel Lesigne, Marc Peigné. Conditioned random walks from Kac-Moody root systems. Transactions of the American Mathematical Society, American Mathematical Society, 2016. <hal-00833657v3>
  • Ion Grama, Emile Le Page, Marc Peigné. On the rate of convergence in the weak invariance principle for dependent random variables with application to Markov chains. Colloquium Mathematicum, 2014, 134 (1), pp.1-55. <hal-00904518>
  • Rim Essifi, Marc Peigné, Kilian Raschel. Some aspects of fluctuations of random walks on R and applications to random walks on R+ with non-elastic reflection at 0. ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2013, 10 (2), pp.591-607. <hal-00780453v2>
  • Cédric Lecouvey, Emmanuel Lesigne, Marc Peigné. Conditioned one-way simple random walk and representation theory. SLC, 2013. <hal-00670834>
  • Marc Peigné, Françoise Dal'Bo, Andrea Sambusetti. On the horoboundary and the geometry of rays of negatively curved manifolds. Pacific Journal of Mathematics, 2012, 259 (1), pp.55-100. <hal-00529806>
  • Cédric Lecouvey, Emmanuel Lesigne, Marc Peigné. Random walks in Weyl chambers and crystals. Proceedings of the London Mathematical Society, London Mathematical Society, 2012, 104 (2), pp.323 - 358. <hal-00525592v2>
  • Françoise Dal'Bo, Marc Peigné, Jean-Claude Picaud, Andrea Sambusetti. On the growth of quotients of Kleinian groups. Ergodic Theory and Dynamical Systems, Cambridge University Press (CUP), 2011, 31 (3), pp.835-851. <10.1017/S0143385710000131>. <hal-00601259>
  • Françoise Dal'Bo, Marc Peigné, Jean-Claude Picaud, Andrea Sambusetti. On the growth of nonuniform lattices in pinched negatively curved manifolds. journal für die reine und angewandte Mathematik (Crelles Journal), de Gruyter, 2009, 2009 (627), pp.31-52. <10.1515/CRELLE.2009.010>. <hal-00360859>
  • Jean-Denis Fouks, Emmanuel Lesigne, Marc Peigné. Etude asympotique d'une marche aléatoire centrifuge. Annales de lÍHP - Probabilités et Statistiques, 2006, 42, pp.147-170. <hal-00017287>
  • Otal Jean-Pierre, Marc Peigné. Principe variationnel et groupes kleiniens. (French) [Variational principle and Kleinian groups]. Duke Mathematical Journal, Duke University Press, 2004, 125 n° 1, pp.15--44. <hal-00015660>

Ouvrage (y compris édition critique et traduction)1 document

  • Françoise Dal'Bo, Marc Peigné, Andrea Sambusetti. Analytic and probabilistic approaches to dynamics in negative curvature. Françoise Dal'bo; Marc Peigné; Andrea Sambusetti. Springer, 9, pp.xii+138, 2014, Springer INdAM Series, 978-3-319-04806-2. <hal-01241282>

Pré-publication, Document de travail10 documents

  • Françoise Dal'Bo, Marc Peigné, Jean-Claude Picaud, Andrea Sambusetti. Asymptotic geometry of negatively curved manifolds of finite volume. 2017. <hal-01456779>
  • E Le Page, Marc Peigné, C Pham. The survival probability of a critical multi-type branching process in i.i.d. random environment. 2016. <hal-01376091>
  • Marc Peigné, A Sambusetti. Entropy Rigidity of negatively curved manifolds of finite volume. 2016. <hal-01456777>
  • Françoise Dal'Bo, Marc Peigné, Jean-Claude Picaud, Andrea Sambusetti. Volume growth and rigidity of negatively curved manifolds of finite volume. 2015. <hal-01130605>
  • Cédric Lecouvey, Emmanuel Lesigne, Marc Peigné. Harmonic functions on multiplicative graphs and inverse Pitman transform on infinite random paths. 27 pages, minor corrections and a simpler definition of the Pitman inverse. 2014. <hal-01061664v3>
  • Rim Essifi, Marc Peigné. Return Probabilities for the Reflected Random Walk on $\mathbb N_0$. 2012. <hal-00711077>
  • Cédric Lecouvey, Emmanuel Lesigne, Marc Peigné. Le théorème de renouvellement multi-dimensionnel, dans le "cas lattice".. 2010. <hal-00522875>
  • Marc Peigné, Wolfgang Woess. Stochastic dynamical systems with weak contractivity property. The reflected affine stochastic recursion. 2010. <hal-00529795>
  • Marc Peigné. On some exotic Schottky groups. 2010. <hal-00529798>
  • Marc Peigné, Wolfgang Woess. ON RECURRENCE OF REFLECTED RANDOM WALK ON THE HALF-LINE. 2006. <hal-00360868>

Cours2 documents

  • Marc Peigné. Autour de l'exposant critique d'un groupe kleinien. École thématique. Université d'Amiens, 2010, pp.13. <cel-00529812>
  • Marc Peigné. Systèmes d'itérations de transformations aléatoires : propriétés de récurrence. DEA. Université de Tours, 2008, pp.38. <cel-00383245>